English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 55499/89835 (62%)
造訪人次 : 10955720      線上人數 : 34
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27821

    題名: ζ functions for nonminimal operators
    作者: Cho, H. T.;Kantowski, R.
    貢獻者: 淡江大學物理學系
    日期: 1995-10
    上傳時間: 2013-07-09 15:13:10 (UTC+8)
    出版者: College Park: American Physical Society
    摘要: We evaluate zeta functions ζ(s) at s=0 for invariant nonminimal second-order vector and tensor operators defined on maximally symmetric even dimensional spaces. We decompose the operators into their irreducible parts and obtain their corresponding eigenvalues. Using these eigenvalues, we are able to explicitly calculate ζ(0) for the cases of Euclidean spaces and N-spheres. In the N-sphere case, we make use of the Euler-Maclaurin formula to develop asymptotic expansions for the required sums. The resulting ζ(0) values for dimensions 2 to 10 are given in the Appendix.
    關聯: Physical Review D (Particles and Fields) 52(8), pp.4588-4599
    DOI: 10.1103/PhysRevD.52.4588
    顯示於類別:[物理學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋